jan 2014 should of got an injection but im wanting a family... came on my period a month after my missed jab..was on for a week then every fortnight i menustrated... on april 4th 2014 i came on my period... im still ongoing but very light... almost ending but i have a feeling il come on again as bad belly cramps... what im trying to say is... is this normal to come on for a prolonged time,,, do people have this then have regualr periods... i can wait for pregnancy,,its the periods stressing me out. the period was normal but got heavier towards the end... the first time when i came on after the jab it wasnt normal because ,my boobs didnt hurt,,i didnt get moody..but the prolonged period i had period symptoms... hopefully they get regular now... also end of long period it became clotty and more red... so im hoping that was my body clearing the synthetic out anyone have same experience?? some people have told me to go on the pill to sort out periods but i dont want to cause any more harm to my body
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Pregnancy - I was on depo provera which resulted in irregular periods,in 3days times isgoing to b a?
Posted 25 Jul 2013 • 1 answer
Posted 18 Feb 2015 • 2 answers
Depo-Provera - I've been on the depo shot for two and a half years ive never had periods on it but I
Posted 13 Jan 2016 • 0 answers
Posted 11 Sep 2017 • 1 answer
Depo-Provera - I've been on the depo shot since April this year. My periods were became lighter and?
Posted 3 Nov 2017 • 1 answer